A Note on Optimal Block-Scaling of Matrices.

L. Elsner

Numerische Mathematik (1984)

  • Volume: 44, page 127-128
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Elsner, L.. "A Note on Optimal Block-Scaling of Matrices.." Numerische Mathematik 44 (1984): 127-128. <http://eudml.org/doc/132923>.

author = {Elsner, L.},
journal = {Numerische Mathematik},
keywords = {optimal block-scaling},
pages = {127-128},
title = {A Note on Optimal Block-Scaling of Matrices.},
url = {http://eudml.org/doc/132923},
volume = {44},
year = {1984},

AU - Elsner, L.
TI - A Note on Optimal Block-Scaling of Matrices.
JO - Numerische Mathematik
PY - 1984
VL - 44
SP - 127
EP - 128
KW - optimal block-scaling
UR - http://eudml.org/doc/132923
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.